PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2001 | 21 | 1 | 5-11
Tytuł artykułu

On Vizing's conjecture

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A dominating set D for a graph G is a subset of V(G) such that any vertex in V(G)-D has a neighbor in D, and a domination number γ(G) is the size of a minimum dominating set for G. For the Cartesian product G ⃞ H Vizing's conjecture [10] states that γ(G ⃞ H) ≥ γ(G)γ(H) for every pair of graphs G,H. In this paper we introduce a new concept which extends the ordinary domination of graphs, and prove that the conjecture holds when γ(G) = γ(H) = 3.
Słowa kluczowe
Wydawca
Rocznik
Tom
21
Numer
1
Strony
5-11
Opis fizyczny
Daty
wydano
2001
otrzymano
1999-12-09
poprawiono
2001-01-22
Twórcy
  • University of Maribor, FK, Vrbanska 30, 2000 Maribor, Slovenia
Bibliografia
  • [1] A.M. Barcalkin and L.F. German, The external stability number of the Cartesian product of graphs, Bul. Acad. Stiinte RSS Moldovenesti 1 (1979) 5-8.
  • [2] T.Y. Chang and W.Y. Clark, The domination number of the 5×n and 6×n grid graphs, J. Graph Theory 17 (1993) 81-107, doi: 10.1002/jgt.3190170110.
  • [3] M. El-Zahar and C.M. Pareek, Domination number of products of graphs, Ars Combin. 31 (1991) 223-227.
  • [4] R.J. Faudree, R.H. Schelp, W.E. Shreve, The domination number for the product of graphs, Congr. Numer. 79 (1990) 29-33.
  • [5] D.C. Fisher, Domination, fractional domination, 2-packing, and graph products, SIAM J. Discrete Math. 7 (1994) 493-498, doi: 10.1137/S0895480191217806.
  • [6] B. Hartnell and D.F. Rall, Vizing's conjecture and the one-half argument, Discuss. Math. Graph Theory 15 (1995) 205-216, doi: 10.7151/dmgt.1018.
  • [7] M.S. Jacobson and L.F. Kinch, On the domination number of products of graphs I, Ars Combin. 18 (1983) 33-44.
  • [8] M.S. Jacobson and L.F. Kinch, On the domination number of products of graphs II: Trees, J. Graph Theory 10 (1986) 97-106, doi: 10.1002/jgt.3190100112.
  • [9] S. Klavžar and N. Seifter, Dominating Cartesian product of cycles, Discrete Appl. Math. 59 (1995) 129-136, doi: 10.1016/0166-218X(93)E0167-W.
  • [10] V.G. Vizing, The Cartesian product of graphs, Vycisl. Sist. 9 (1963) 30-43.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgt_1129
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.